Alert archive / Texas / Flash Flood Warnings in 2018

Flash Flood Warning 40, NWS Austin/San Antonio, TX

September 22, 2018Bexar County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 22, 2018, 3:02 AM CDT for Bexar County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2018, 3:02 AM CDT (08:02 UTC)
Expired
Sep 22, 2018, 6:00 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 58 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 4:15 AM CDTFLASH FLOOD1 W Cross Mountain, TXTHERE ARE MULTIPLE ROADS CLOSED ON THE WESTERN AND NORTHWESTERN SIDE OF BEXAR COUNTY DUE TO HEAVY RAIN AND WATER OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 73 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 8.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2018-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2018-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
472 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

181 
WGUS54 KEWX 220802
FFWEWX
TXC029-221100-
/O.NEW.KEWX.FF.W.0040.180922T0802Z-180922T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
302 AM CDT SAT SEP 22 2018

The National Weather Service in Austin San Antonio has issued a

* Flash Flood Warning for...
  Western Bexar County in south central Texas...

* Until 600 AM CDT

* At 300 AM CDT, Doppler radar indicated a line of thunderstorms 
  producing heavy rain moving into the western portions of Bexar 
  county. 1 to 3 inches of rainfall will be possible with this line 
  of storms, with isolated pockets in excess of 3 inches. Flash 
  flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  San Antonio, San Antonio Int Airport, Leon Valley, Helotes, Fair
  Oaks Ranch, Shavano Park, Hollywood Park, Cross Mountain, Lytle,
  Somerset, The Dominion, Government Canyon State Natural Area, Sea
  World, Lackland AFB, Timberwood Park, Leon Springs, Castle Hills,
  Balcones Heights, Von Ormy and Hill Country Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets, and underpasses
as well as other drainage areas and low lying spots.

&&

LAT...LON 2925 9880 2969 9881 2972 9878 2972 9874
      2973 9873 2973 9871 2975 9865 2974 9864
      2974 9861 2976 9855 2974 9853 2974 9845
      2971 9843 2974 9842 2975 9841 2918 9862

$$

RUNYEN
2 follow-up statements
744 
WGUS74 KEWX 220916
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
416 AM CDT SAT SEP 22 2018

TXC029-221100-
/O.CON.KEWX.FF.W.0040.000000T0000Z-180922T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-
416 AM CDT SAT SEP 22 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
WESTERN BEXAR COUNTY...

At 415 AM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain over the warned area. Between 1 
and 3 inches of rainfall has occurred, with isolated pockets near 4 
inches. Several low water crossings are beginning to flood.

Some locations that will experience flooding include...
San Antonio, San Antonio Int Airport, Leon Valley, Helotes, Fair Oaks
Ranch, Shavano Park, Hollywood Park, Cross Mountain, Lytle, Somerset,
The Dominion, Government Canyon State Natural Area, Sea World,
Lackland AFB, Timberwood Park, Leon Springs, Castle Hills, Balcones
Heights, Von Ormy and Hill Country Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 2925 9880 2969 9881 2972 9878 2972 9874
      2973 9873 2973 9871 2975 9865 2974 9864
      2974 9861 2976 9855 2974 9853 2974 9845
      2971 9843 2974 9842 2975 9841 2918 9862

$$

RUNYEN
474 
WGUS74 KEWX 221052
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
552 AM CDT SAT SEP 22 2018

TXC029-221100-
/O.EXP.KEWX.FF.W.0040.000000T0000Z-180922T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-
552 AM CDT SAT SEP 22 2018

...THE FLASH FLOOD WARNING FOR WESTERN BEXAR COUNTY WILL EXPIRE AT
600 AM CDT...

The heavy rain is ending across western Bexar County. Some low water 
crossings will still remain flooded through the morning. Please 
continue to heed any remaining road closures.

LAT...LON 2925 9880 2969 9881 2972 9878 2972 9874
      2973 9873 2973 9871 2975 9865 2974 9864
      2974 9861 2976 9855 2974 9853 2974 9845
      2971 9843 2974 9842 2975 9841 2918 9862

$$

RUNYEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 12:48 AM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Sep 22, 12:48 AM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1248 AM CDT Sat Sep 22 2018

.AVIATION...
Convection to the west of SAT/SSF/AUS will be impacting the airports
over the next several hours. Looks like DRT has likely seen the worse
of it and will keep the NW wind through the period. Have a mention
of VCSH for DRT first half of the forecast but shouldn't see much
additional strong convection according to the mesoscale models. The
slow moving front will keep the convection along I-35 over the next
several hours. The HRRR and TTWRF show the line of convection to be
mainly east of AUS/SAT/SSF by late morning. Have dropped the tempo
groups of TS and kept VCSH through the early afternoon Saturday with
wrap around moisture. MVFR decks should hold strong most if not all
day. Don't look for much improvement except maybe at DRT late in the
day when they might scatter out. Humidity cross sections through the
area have it socked in with very high RH despite the northerly
winds.

&&

.PREV DISCUSSION... /ISSUED 938 PM CDT Fri Sep 21 2018/

UPDATE...
Scattered showers and thunderstorms will continue overnight as a cold
front moves into our CWA. The extent of the convection has been less
than we previously forecast and we have lowered the POPs over the
northern and western parts of the area. The front is currently
approaching Val Verde County from the northwest. It should continue
to move to the southeast through the night and produce showers and
thunderstorms. The 00Z sounding from the DRT showed 1.92" PW, so
there is still excessive moisture in the atmosphere. Locally heavy
rain is possible and some this could lead to flash flooding. The
Flash Flood Watch will continue into Saturday.

PREV DISCUSSION... /ISSUED 649 PM CDT Fri Sep 21 2018/

AVIATION...
Timing of convection will be tough the next 24 hours. Until frontal
convection develops closer to the predawn hours, VCSH will be listed
in many of the time periods as a very moist atmosphere will allow
for some pop up convection after the sun goes down and the low level
jet strengthens. Cluster of storms out by DRT has weakened with
several outflows in that region. Another cluster of storms to the
east of AUS is pushing an outflow westward and may be a trigger for
later convection this evening. Will keep the NW wind out in DRT for
the duration of the TAF forecast...I-35 sites getting the wind shift
likely late morning. Prior to that, have a prevailing group of
showers predawn through late morning at AUS/SAT/SSF. No mention of TS
right now, but later shifts will likely have to add in for some
smaller time period. Cloud decks to should lower to MVFR all areas
after midnight...likely sooner at SAT/SSF. Not out of the question
that we could touch IFR before convection hits in the early morning.

PREV DISCUSSION... /ISSUED 314 PM CDT Fri Sep 21 2018/

SHORT TERM (Tonight through Sunday)...
Late afternoon surface observations show a cold front located across
the lower Trans Pecos region of west Texas, with plenty of moist,
southerly flow in place across south central Texas. The 21/12Z upper
air observations also show very high moisture in place with
precipitable water values around 2.2" at both CRP and DRT.

We are beginning to see some clearing as of late this afternoon
across portions of Val Verde county. As the above mentioned cold
front moves southward, we expect a line of showers and storms to
develop across the southern Edwards Plateau and Rio Grande plains
late this afternoon and evening. This line of convection is then
expected to move eastward through the remainder of this evening into
the overnight hours. Given good agreement among the hi-res models in
showing a line of convection moving southward overnight, we will
issue a Flash Flood Watch for portions of the Rio Grande plains,
southern Edwards Plateau and Hill Country. This will include counties
along and north of a Del Rio to Hondo to Burnet line. We contemplated
adding Maverick county into the watch, as the models do show a weak
signal for some heavier amounts this far south along the Rio Grande.
However, our confidence is a little low as of now and we will leave
Maverick county out of the Watch. With deep moisture, efficient
precipitation producing processes (tall, skinny CAPEs) and possible
training of cells along the front and wet ground, some flash flooding
is certainly possible. For now, the watch area will not cover the
I-35 corridor. However, we still can't rule out some pockets of heavy
rainfall late tonight into Saturday morning along the I-35 corridor.
We will continue to monitor radar trends and model data and adjust
the Flash Flood Watch as necessary.

For late Saturday afternoon into Saturday evening, the cold front
should slide east and focus the better rain chances into areas east
of the I-35 corridor. Deep moisture will remain in place and with
frontal lift, we will continue to show a very good chance for
rainfall. On Sunday, the coastal plains and Highway 77 corridor will
continue to be favored for additional rainfall, with lesser chances
westward across the I-35 corridor and Hill Country. As for expected
rainfall amounts, the models have trended a little lower along the
I-35 corridor and a little higher across the southern Edwards
Plateau. For this event (tonight through Sunday), we will forecast
widespread 1-3 inches, with isolated higher amounts of 5 to 6 inches.
The focus for the higher totals is expected to remain in the Flash
Flood Watch Area.

LONG TERM (Sunday night through Friday)...
For Sunday night, the better rain chances will be located across the
coastal plains and Highway 77 corridor. Farther west, it appears
some drier air moving in from the west will greatly limit rainfall
chances. On Monday, the cold front will weaken as return southerly
flow spreads back across all of south central Texas. Rain chances
will again be favored across the coastal plains and Highway 77
corridor where deeper moisture will be found.

For the middle portion of the upcoming work week, a broad upper
trough will linger over the central and southern U.S. plains. A cold
front tries to make some southward progress into central Texas on
Wednesday, but may very well slow down and not move through or stall
over the region. Given a potential slow-moving or stalled front, the
weak upper trough and plenty of moisture, we will keep rain chances
in the forecast through the middle and later portion of the upcoming
work week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              69  84  71  87  74 /  30  30  20  20  10
Austin Bergstrom Intl Airport  69  84  70  87  74 /  40  30  20  20  10
New Braunfels Muni Airport     69  85  70  88  73 /  30  20  10  20  10
Burnet Muni Airport            66  80  68  85  71 /  20  30  20  20  10
Del Rio Intl Airport           68  84  68  88  72 /  10  10  -   -   -
Georgetown Muni Airport        68  82  69  86  73 /  40  30  20  20  10
Hondo Muni Airport             68  83  69  88  72 /  20  20  10  10  10
San Marcos Muni Airport        68  85  70  88  73 /  40  20  20  20  10
La Grange - Fayette Regional   72  86  72  88  74 /  60  40  30  40  20
San Antonio Intl Airport       68  84  71  88  73 /  30  20  10  10  10
Stinson Muni Airport           70  85  72  88  74 /  30  20  10  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this afternoon for Bandera-Blanco-Burnet-
Edwards-Gillespie-Kendall-Kerr-Kinney-Llano-Medina-Real-Uvalde-Val
Verde.

&&

Mesoscale/Aviation...09
Synoptic/Grids...04
Hazardous weather outlook, Sep 21, 4:41 AM CDT, 22 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
441 AM CDT Fri Sep 21 2018

TXZ171>173-183>194-202>209-217>225-228-221000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
441 AM CDT Fri Sep 21 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Isolated to scattered showers and thunderstorms are possible
today. More numerous showers and storms are expect to develop
tonight across portions of the Hill Country and Rio Grande.
Pockets of locally heavy rainfall tonight across this region
could lead to flooding issues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The threat for numerous showers and storms will shift eastward
on Saturday. Pockets of locally heavy rainfall could lead to minor
flooding issues across the southern and eastern Hill Country, and
along and east of the I-35 corridor on Saturday.

.SPOTTER INFORMATION STATEMENT...

While spotter activation is not anticipated, any reports of heavy
rainfall or flooding are appreciated.

In the hours before

Special weather statement, Sep 21, 9:39 PM CDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
939 PM CDT FRI SEP 21 2018

TXZ194-220330-
Lee TX-
939 PM CDT FRI SEP 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEE COUNTY UNTIL
1030 PM CDT...

At 938 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dime Box, or 12 miles east of Lexington, moving north at 10 mph.

Winds in excess of 40 mph will be possible with this storm. Some
small hail is also possible with this storm.

Locations impacted include...
Dime Box, Lake Somerville State Park & Trailway, Old Dime Box and
Loebau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3029 9669 3025 9689 3049 9693 3049 9690
      3048 9691 3046 9690 3046 9688 3043 9687
      3043 9685 3039 9679 3032 9674 3032 9669
TIME...MOT...LOC 0238Z 194DEG 8KT 3035 9681

YURA
Special weather statement, Sep 21, 11:24 PM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1124 PM CDT FRI SEP 21 2018

TXZ173-220515-
Williamson TX-
1124 PM CDT FRI SEP 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON COUNTY
UNTIL 1215 AM CDT...

At 1124 PM CDT, Doppler radar was tracking a strong thunderstorm over
Coupland, or 7 miles north of Elgin, moving east at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Taylor, Thrall, Coupland, Beyarsville, Rices Crossing and Noack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3046 9716 3040 9733 3042 9736 3042 9738
      3044 9740 3044 9742 3046 9744 3046 9746
      3048 9750 3052 9751 3061 9722
TIME...MOT...LOC 0424Z 258DEG 9KT 3045 9741

RUNYEN
Local storm report, Sep 22, 1:16 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
116 AM CDT SAT SEP 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     FLASH FLOOD      BANDERA                 29.73N 99.07W
09/22/2018                   BANDERA            TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS THAT ROADS ARE
            BEGINNING TO FLOOD DUE TO HEAVY RAIN. PARTS
            OF HIGHWAY 16 AND HIGHWAY 173 ARE CLOSED.
            OTHER CALLS FOR FLOODED ROADS ARE ALSO
            COMING IN.

&&

PAY
Local storm report, Sep 22, 1:38 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
138 AM CDT SAT SEP 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     FLASH FLOOD      COUPLAND                30.46N 97.39W
09/22/2018                   WILLIAMSON         TX   LAW ENFORCEMENT

            THE TAYLOR POLICE DEPARTMENT RELAYED REPORTS
            OF A FEW ROADS CLOSED IN TAYLOR AS WELL AS
            ROADS CLOSED DUE TO HIGH WATER AROUND THE
            COUPLAND AREA.

&&

PAY
Special weather statement, Sep 22, 1:53 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
153 AM CDT SAT SEP 22 2018

TXZ173-220730-
Williamson TX-
153 AM CDT SAT SEP 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILLIAMSON COUNTY
UNTIL 230 AM CDT...

At 153 AM CDT, Doppler radar was tracking a strong thunderstorm near
Liberty Hill, or 10 miles west of Serenada, moving northeast at 30
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Georgetown, Serenada, Leander, Liberty Hill, Georgetown Dam, Andice,
Sun City and Seward Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3086 9773 3064 9760 3057 9791 3060 9792
      3061 9793 3072 9797
TIME...MOT...LOC 0653Z 244DEG 24KT 3069 9786

RUNYEN
Local storm report, Sep 22, 2:28 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
228 AM CDT SAT SEP 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     FLASH FLOOD      3 WSW BERTRAM           30.72N 98.10W
09/22/2018                   BURNET             TX   LAW ENFORCEMENT

            THE BURNET COUNTY SHERIFFS OFFICE REPORT
            SEVERAL LOW WATER CROSSINGS FLOODED ALONG
            COUNTY ROAD 330 IN SOUTHEAST BURNET COUNTY.

&&

PAY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 7:04 PM CDTSpecial Weather StatementEWXLee41 min
Sep 21, 9:39 PM CDTSpecial Weather StatementEWXLee51 min
Sep 21, 10:04 PM CDTAreal Flood AdvisoryEWXLee116 min
Sep 21, 10:50 PM CDTAreal Flood AdvisoryEWXLee, Travis, Williamson3 hr
Sep 21, 11:24 PM CDTSpecial Weather StatementEWXWilliamson51 min
Sep 21, 11:37 PM CDTFlash Flood WarningEWXWilliamson5 hr
Sep 22, 12:00 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr3 hr
Sep 22, 12:28 AM CDTFlash Flood WarningEWXBandera3 hr
Sep 22, 1:01 AM CDTFlash Flood WarningEWXBurnet, Travis, Williamson6 hr
Sep 22, 1:29 AM CDTAreal Flood AdvisoryEWXUvalde3 hr
Sep 22, 1:41 AM CDTAreal Flood AdvisoryEWXMedina3 hr
Sep 22, 1:53 AM CDTSpecial Weather StatementEWXWilliamson37 min
Sep 22, 2:14 AM CDTFlash Flood WarningEWXBandera, Medina3 hr
Sep 22, 2:45 AM CDTRiver Flood WarningEWXWilliamson11 hr
Sep 22, 3:12 AM CDTFlash Flood WarningEWXMedina3 hr
Sep 22, 3:28 AM CDTSpecial Weather StatementEWXMedina32 min
Sep 22, 4:05 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
Sep 22, 4:24 AM CDTFlash Flood WarningEWXBexar3 hr
Sep 22, 4:28 AM CDTFlash Flood WarningEWXWilliamson2 hr
Sep 22, 4:33 AM CDTAreal Flood AdvisoryEWXComal, Hays3 hr
Sep 22, 5:11 AM CDTRiver Flood WarningEWXBandera4 hr
Sep 22, 5:22 AM CDTAreal Flood AdvisoryEWXTravis, Williamson113 min
Sep 22, 6:04 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Sep 22, 6:21 AM CDTRiver Flood WarningEWXBexar9 hr
Sep 22, 6:37 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina113 min
Sep 22, 8:48 AM CDTRiver Flood WarningEWXBexar36 hr
Sep 22, 8:48 AM CDTRiver Flood WarningEWXMedina26 hr
Sep 22, 8:48 AM CDTRiver Flood WarningEWXBexar55 hr
Sep 22, 9:05 AM CDTRiver Flood WarningEWXFrio3 days
Sep 22, 9:16 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Sep 22, 2:30 PM CDTRiver Flood WarningEWXVal Verde22 hr
Sep 22, 2:35 PM CDTRiver Flood WarningEWXBexar, Wilson24 hr
Sep 22, 6:59 PM CDTRiver Flood WarningEWXVal Verde22 hr

Nearby

Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.